Doctor insights on:
What Is Skin Asthma
A misnomer: It's a form of skin allergy called eczema, also called atopic dermatitis. It manifests as red scaly patches anywhere in the body. Treatment includes heavy moisturization and avoidance of allergens if possible. Several oral medications are also available. ...Read moreSee 1 more doctor answer
Eczema: You're probably talking about eczema also known as atopic dermatitis. Eczema is caused by allergies to dairy, eggs, nuts, chemicals etc. In infants the most common allergen is from foods such as milk and eggs. Airborne allergens can also cause eczema especially in older people. Sometimes it may not be possible to identify the allergen. ...Read more
Skin allergies? : Guessing you mean skin allergies. I've never heard of skin asthma. They often occur in the same person. If your skin breaks out and you have asthma, it's usually atopic dermatitis or eczema. These types of rashes respond to moisturizers, steroid creams, avoidance of causative allergens/foods and oral antihistamines for itch. ...Read moreSee 1 more doctor answer
Skin conditions: Children have many skin conditions through childhood. Most are self resolving, or respond to over the counter salves, particularly the zinc oxide ointments. Okay to start with your circle of friends, then your local pharmacist for advise. If no resolution, then okay to take your child in for a doc to exam. Be well. ...Read moreSee 3 more doctor answers
Unlikely: Asthma is a lung condition with mucus production, airway twitchiness, swelling, and inflammation that has symptoms of cough, wheeze, chest tightness and/or shortness of breath. No particular skin abnormalities are triggered by asthma, although patients with allergic asthma may have other atopic conditions such as eczema (atopic dermatitis). ...Read moreSee 1 more doctor answer
Serious complication: Cyanosis in an asthmatic is an ominous sign, life threatening. ...Read more
What is the chance that blue skin is caused by asthma exacerbation in children? What are the usual symptoms?
Unlikely: If an asthma attack is very severe it can lead to respiratory failure where, the oxygen level can decrease and lead to cyanosis (bluish color of the lip and around the mouth). This is a very late sign in an asthma attack and an emergency. The usual signs of asthma in children is relentless cough, wheezing, shortness of breath/difficulty breathing. ...Read more
Dry skin, allergies?: Itching in children is usually a manifestation of allergies, just dry skin, worse in winter, can cause it. However some infections and other inflammatory conditions may come with itching too. Your pediatrician might help to address possible cause and provide with medications to control it. One first measure is using moisturizing creams or an ointment. Petrolleum jelly or vaseline is an option. ...Read moreSee 1 more doctor answer
Should temporarily: make you feel betterGet a more detailed answer ›
What to do if I am tking rimactacid 4 almost a month now.but I am having allergies or somelike skin asthma.is it a side effect?
Talk to doctor: your doctor may consider changing it if the side effects are significant ...Read more
I've been taking rimactacid for almost a month now. But now, I am having allergies or some-like skin asthma.Is this a side effect?
Yes: yes, it could be related to Rimactazid. You should contact the doctor who prescribed it for further information and for possibly changing your medication. ...Read more
Hi, my brothe diagnosed skin asthma 6yrs. ago.his condition exacerbate, from head to toe. Can you advise me what medicine can we use for him? Thanks
Skin-only reaction to nsaids (hives.) no asthma or other sym's. The few hives don't bother me; not being able to take nsaids does. Truly need 2 avoid?
Drug reaction: Drug related reactions include: true allergy, side effects ; intolerance. Drugs need to be avoided in case of a "true allergy". Yours seem to fall somewhere between "side effect" ; "intolerance". If the side effect/intolerance doesn't bother you, you don't need to avoid nsaids. ...Read more